# SDR UIEA2018041600711

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,122 hours, 16,352 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 4825
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AC BUSS FAILED DURING DESCENT,  QRH PROCEDURE RESTORED POWER WITH RT ISL ILLUMINATED.  PERFORMED BITE CHECK ON THE BPCU, FOUND DP TRIPPED, MAIN BUSS, OVERLAP ZONE MESSAGE , REMOVED AND REPLACED THE RIGHT GCU, OPS CHECKED GOOD IAW AMM 24-22-02.
